Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

An Improved Lower Bound For g(^4^)^(18)

Gruettmueller, M, Roberts, IT and Stanton, R (2004). An Improved Lower Bound For g(^4^)^(18). Journal of Combinatorial Mathematics and Combinatorial Computing,48:25-32.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

Title An Improved Lower Bound For g(^4^)^(18)
Author Gruettmueller, M
Roberts, IT
Stanton, R
Journal Name Journal of Combinatorial Mathematics and Combinatorial Computing
Publication Date 2004
Volume Number 48
ISSN 0835-3026   (check CDU catalogue open catalogue search in new window)
Start Page 25
End Page 32
Total Pages 8
Place of Publication Canada
Publisher Charles Babbage Research Centre
Field of Research 0101 - Pure Mathematics
0802 - Computation Theory and Mathematics
0502 - Environmental Science and Management
HERDC Category C1 - Journal Article (DEST)
 
Versions
Version Filter Type
Access Statistics: 55 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator